Autori: Ostrogorski Tatjana G
| Naslov | The property of good decomposition in Hardy field (Article) |
| Autori | Jankovic Slobodanka S Ostrogorski Tatjana G |
| Info | INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, (2004), vol. 35 br. 10, str. 1179-1183 |
| Ispravka | ISI/Web of Science Elečas Rang časopisa Citati: ISI/Web of Science |
| Naslov | Decomposition of convex additively slowly varying functions (Article) |
| Autori | Jankovic Slobodanka S Ostrogorski Tatjana G |
| Info | INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, (2003), vol. 14 br. 4, str. 301-306 |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science |
| Naslov | Convex additively slowly varying functions (Article) |
| Autori | Jankovic Slobodanka S Ostrogorski Tatjana G |
| Info | JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, (2002), vol. 274 br. 1, str. 228-238 |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science Scopus |
| Naslov | Differences of slowly varying functions (Article) |
| Autori | Jankovic Slobodanka S Ostrogorski Tatjana G |
| Info | JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, (2000), vol. 247 br. 2, str. 478-488 |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science Scopus |